# SDR DALA2022071504925

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, RH ENG DRAG FTG HOLES NBR 11 TO 18 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE # 11 GOUGE AND CORROSION ALL AROUND SKIN AND FITTING, HOLE # 15, GOUGE ON SKIN AND FITTING BTW 3 AND 4 O'CLOCK POS ; HOLE # 16, CORROSION ON SKIN BTW 7 AND 8 O'CLOCK POS ; HOLE # 18 CORROSION SKIN AND FITTING, BTW 11 AND 11 O'CLOCK POS. CORECTIVE ACTION: RH ENG DRAG FTG HOLES # 11, # 15, # 16, AND # 18 REPAIRED PER PRI 600553-14 REV.1 AND ER/A 600553-14AD REV. ORIG. SECTION I PERMANENT REPAIR.ACCOMPLISH SECTION II: REPETITIVE GVI INSPECTIONS PRIOR TO 40,004 TOTAL FLIGHT CYCLES AND THEN REPETITIVELY EVERY 950 FLIGHT CYCLES. (2320629)
